MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AAB00
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Eye Injury (1845); Zonular Dehiscence (2698)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an intraocular lens (iol) had a loading issue or was explanted from the patient's operative eye.No other information was provided.
 
Additional Manufacturer Narrative
Section e1: telephone number: (b)(6).Section h3-other (81): the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional info: further information was received clarifying reported issue.There was a capsule loss after iol was prepared and the patient required a 3-piece sulcus iol.The surgeon stated to his knowledge there was no patient contact, but it was not his case and he was not in the operating room (or).No other information was provided.The following sections have been updated accordingly: section h6: health effect - impact code: 2199 treatment no required/not reported.Section h6: health effect - clinical code: 2698 capsule collapse.Section h6: medical device problem code: 2993 no reported device problem.Section h6: health effect - impact code: 4629 is no longer applicable section h6: health effect - clinical code: 1845 is no longer applicable section h6: medical device problem code: 1670 is no longer applicable all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key16936276
Report Number3012236936-2023-01239
Device Sequence Number12195196
Product Code HQL
UDI-Device Identifier05050474548596
UDI-Public(01)05050474548596(17)261112
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAAB00
Device Catalogue NumberAAB0000165
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Supplement Date Received by Manufacturer06/14/2023
Initial Report FDA Received Date05/15/2023
Supplement Report FDA Received Date07/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown